# SDR QXEA200603102

- Difficulty date: November 28, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 13,452 hours, 9,811 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PDX- SERVICE DOOR DIFFICULT TO OPEN.  MAINTENANCE CLEANED AND LUBRICATED THE SERVICE DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
